| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error, the insulin pump quit working, the insulin pump did not load and give insulin delivery after rewinding.The customer¿s blood glucose level was 375 mg/dl.The customer stated that they were unable to exit the preparing to prime loop.Customer stated they did not receive second series of beeps nor did numbers appear on the screen.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, rewind test, basic occlusion test, prime or a33 test, excessive no delivery test and occlusion test, no motor error alarm during testing noted.The motor was tested outside the device and passed.